# SDR A8J2006F00001

- Difficulty date: October 30, 2006
- Submitted: November 7, 2006
- Operation: Air carrier
- Aircraft: N552TL
- Make and model: Lear 55C
- Aircraft serial: 139
- Engine: Garrtt TFE731*
- System (JASC): 5280 · Landing Gear Doors
- Part: Hinge
- Part number: 558104718
- Condition: Failed
- Location: Rt Mlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

AIRCRAFT DEPARTED, DURING CLIMB AT ABOUT 13,000 FT THE CREW NOTICED A STRANGE AIRFLOW NOISE AS IF A GEAR DOOR WAS OPEN, ALL INSTRUMENT INDICATIONS WERE GOOD.  (3 GREEN).  UPON LANDING, VISUAL INSPECTION NOTED THAT RT GEAR OB DOOR WAS MISSING.  VISUAL INSP FOUND THAT THE PIANO HINGE WHICH ATTACHED THE DOOR TO THE WING HAD STRUCTURAL FAILURE AND BROKE CLEAN ACROSS THE LENGTH OF THE HINGE, AT THAT POINT THE LOWER ATTACHMENT BRACKET CRACKED.  THE HARDWARE ATTACHING THE DOOR TO THE ROD END WERE STILL ATTACHED TO THE GEAR.  ALL THE HARDWARE WAS PROPERLY INSTALLED AND WAS NOT THE REASON FOR THE FAILURE.  IT IS UNDETERMINED AT THIS POINT, THE REASON FOR THE HINGE/STRUCTURAL FAILURE.  (K)
